# SDR V0XR2013042500001

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N404AV
- Make and model: Bombdr DHC8402
- Aircraft serial: 4010
- Aircraft time: 11,842 hours, 14,337 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 87114113109
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CHIN COWL HAS CORROSION ALONG AFT FRAME AND 2 AFT RIBS.  R & R AFT FRAME AND RIBS ON LT CHIN COWL WITH NEW FABRICATED FRAME CLEATS AND RIBS IAW DWGS 87144018 AND 87144019, SRM 51-24-35, 51-42-05, 51-42-45, 51-40-35, 51-25-10, AND 51-21-10.
